MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 12/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review was not completed due to an unavailable lot number.A review of the device history record (dhr) was not completed due to an unavailable lot number.Conclusion: the actual sample was not received for evaluation.The dhr was not completed due to an unavailable lot number.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during a reintervention procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left proximal superficial femoral artery (sfa).Approximately 13 months after the reintervention procedure, the patient¿s left sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
 
Event or Problem Description
It was reported through a clinical registry that during a reintervention procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left proximal superficial femoral artery (sfa).Approximately 12 months after the reintervention procedure, the patient¿s left sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information: the relevant tests and lab data had the following sentence added "on (b)(6) 2017, dus imaging indicated 50-99% occlusion of left sfa." corrected data: the date of event was changed from "(b)(6) 2018" to "(b)(6) 2017." the event description had the number of months changed from "13" to "12." the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review was not completed due to an unavailable lot number.A review of the device history record (dhr) was not completed due to an unavailable lot number.Conclusion: the actual sample was not received for evaluation.The dhr was not completed due to an unavailable lot number.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key7295814
Report Number3006513822-2018-00028
Device Sequence Number19306087
Product Code ONU
UDI-Device Identifier00801741123283
UDI-Public(01)00801741123283
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9004
Device Catalogue NumberLX3513061005F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight88